BibTeX record: journals/mlq/JockuschS97

download as .bib file

@article{DBLP:journals/mlq/JockuschS97,
  author    = {Carl G. Jockusch Jr. and
               Frank Stephan},
  title     = {Correction to "A Cohesive Set which is not High".},
  journal   = {Math. Log. Q.},
  year      = {1997},
  volume    = {43},
  pages     = {569},
  url       = {http://dx.doi.org/10.1002/malq.19970430412},
  doi       = {10.1002/malq.19970430412},
  timestamp = {Wed, 03 Sep 2014 09:40:49 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mlq/JockuschS97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}